Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Apr 20, 2025, 8:36 PM CDT for Henry County, Mercer County, Illinois. It was in force for 39 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 8:36 PM CDT (01:36 UTC)
- Expired
- Apr 20, 2025, 9:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Henry County, IL, Mercer County, IL
The radar
The Quad Cities radar (KDVN), 34 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:36 PM CDT | TSTM WND DMG | 2 N New Windsor, IL | Spotter has an anemometer reading of 65 MPH with a 4 inch tree limb down. |
| Apr 20, 8:36 PM CDT | TSTM WND DMG | 2 N New Windsor, IL | Spotter has an anemometer reading of 65 MPH with a 4 inch tree limb down. |
| Apr 20, 8:54 PM CDT | TORNADO | 4 Ese Ophiem, IL | EFU with at least a 1/4 mile path was depicted by radar and a scour mark in a freshly plowed field. Corn debris was also found in the fence at this location. |
| Apr 20, 8:58 PM CDT | TORNADO | 4 E Morristown, IL | A tornadic debris signature was seen on the KDVN Doppler Radar up to 2,900 ft. Corn stubble and leaves were found along the beginning of the path. As the tornado approached the Hennepin Canal, tree damage was found with snapped hardwood trees and other branche |
| Apr 20, 8:58 PM CDT | TORNADO | 4 Sse Osborn, IL | A brief tornado caused damage to trees. EF0 with 80 MPH max winds. |
| Apr 20, 9:09 PM CDT | TSTM WND DMG | 4 Sse Osborn, IL | Trees down over train tracks. Probable tornado damage. |
| Apr 20, 9:09 PM CDT | TSTM WND DMG | 4 Sse Osborn, IL | Trees down over train tracks. Probable tornado damage. |
| Apr 20, 9:10 PM CDT | TORNADO | 2 Ese Osborn, IL | Tornado sighted crossing Wolf Road. Trees snapped and over the road, power lines down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 628 m²/s²
- 0-3 km storm-relative helicity
- 711 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
704
WFUS53 KDVN 210136
TORDVN
ILC073-131-210215-
/O.NEW.KDVN.TO.W.0006.250421T0136Z-250421T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
836 PM CDT Sun Apr 20 2025
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Northeastern Mercer County in northwestern Illinois...
Western Henry County in northwestern Illinois...
* Until 915 PM CDT.
* At 836 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ophiem, or 13 miles west of Cambridge, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sunny Hill, Osco, Lynn Center, Orion, Swedona, Ophiem, and Andover
around 840 PM CDT.
Colona, Morristown, and Warner around 845 PM CDT.
Cleveland, Green River, and Dayton around 850 PM CDT.
Osborn and Geneseo around 855 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Shady Beach.
This includes the following highways...
Interstate 80 in Illinois between mile markers 6 and 26.
Interstate 74 in Illinois between mile markers 11 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4115 9036 4115 9042 4121 9053 4133 9046
4133 9043 4137 9043 4151 9035 4152 9024
4154 9021 4154 9019 4158 9018 4158 9014
4142 9002
TIME...MOT...LOC 0136Z 209DEG 35KT 4125 9043
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs3 follow-up statements
717
WWUS53 KDVN 210148
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
848 PM CDT Sun Apr 20 2025
ILC131-210158-
/O.CAN.KDVN.TO.W.0006.000000T0000Z-250421T0215Z/
Mercer IL-
848 PM CDT Sun Apr 20 2025
...THE TORNADO WARNING FOR NORTHEASTERN MERCER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Illinois.
&&
LAT...LON 4120 9030 4125 9033 4135 9042 4137 9043
4151 9035 4152 9024 4154 9021 4154 9019
4158 9018 4158 9014 4142 9002
TIME...MOT...LOC 0148Z 209DEG 35KT 4136 9035
$$
ILC073-210215-
/O.CON.KDVN.TO.W.0006.000000T0000Z-250421T0215Z/
Henry IL-
848 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN
HENRY COUNTY...
At 848 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Orion, or 9 miles northwest of Cambridge, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Colona, Morristown, Osborn, Cleveland, Geneseo, Green River,
Dayton, and Warner around 855 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Shady Beach.
This includes the following highways...
Interstate 80 in Illinois between mile markers 6 and 26.
Interstate 74 in Illinois between mile markers 11 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4120 9030 4125 9033 4135 9042 4137 9043
4151 9035 4152 9024 4154 9021 4154 9019
4158 9018 4158 9014 4142 9002
TIME...MOT...LOC 0148Z 209DEG 35KT 4136 9035
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs498
WWUS53 KDVN 210202
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
902 PM CDT Sun Apr 20 2025
ILC073-210215-
/O.CON.KDVN.TO.W.0006.000000T0000Z-250421T0215Z/
Henry IL-
902 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN
HENRY COUNTY...
At 901 PM CDT, a confirmed tornado was located over Osborn, or 8
miles east of East Moline, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Shady Beach, Osborn, Cleveland, and Geneseo around 905 PM CDT.
This includes the following highways...
Interstate 80 in Illinois between mile markers 6 and 26.
Interstate 74 in Illinois between mile markers 11 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4120 9030 4125 9033 4135 9042 4137 9043
4151 9035 4152 9024 4154 9021 4154 9019
4158 9018 4158 9014 4142 9002
TIME...MOT...LOC 0201Z 209DEG 35KT 4148 9026
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Gibbs977
WWUS53 KDVN 210204
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
904 PM CDT Sun Apr 20 2025
ILC073-210215-
/O.CON.KDVN.TO.W.0006.000000T0000Z-250421T0215Z/
Henry IL-
904 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN HENRY COUNTY...
At 904 PM CDT, a confirmed tornado was located over Osborn, or 9
miles east of East Moline, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Shady Beach around 910 PM CDT.
This includes the following highways...
Interstate 80 in Illinois between mile markers 6 and 26.
Interstate 74 in Illinois between mile markers 11 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4133 9013 4136 9020 4142 9033 4145 9039
4151 9035 4152 9024 4154 9021 4154 9019
4158 9018 4158 9014 4142 9002
TIME...MOT...LOC 0204Z 212DEG 34KT 4148 9024
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 20, 6:36 PM CDT, 2 hours earlier. Its key messages:
- A strong storm system will impact the area today and tonight bringing widespread rainfall and possibly a few severe storms south of I-80.
- There is an Enhanced Risk for severe storms across portions of NE Missouri with a Slight Risk extending northward just south of the I-80 corridor. Damaging winds, large hail, and isolated tornadoes are possible with the strongest storms.
- Localized flash flooding is possible mainly west of the Mississippi River, where WPC has a Slight Risk for excessive rainfall. Isolated areas that get hit by several rounds of storms could receive 3"+ of rainfall.
- Temperature warming into the 70s this upcoming week with periodic chances for showers and storms.
Area forecast discussion, Apr 20, 6:36 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Quad Cities IA IL 636 PM CDT Sun Apr 20 2025 .KEY MESSAGES... - A strong storm system will impact the area today and tonight bringing widespread rainfall and possibly a few severe storms south of I-80. - There is an Enhanced Risk for severe storms across portions of NE Missouri with a Slight Risk extending northward just south of the I-80 corridor. Damaging winds, large hail, and isolated tornadoes are possible with the strongest storms. - Localized flash flooding is possible mainly west of the Mississippi River, where WPC has a Slight Risk for excessive rainfall. Isolated areas that get hit by several rounds of storms could receive 3"+ of rainfall. - Temperature warming into the 70s this upcoming week with periodic chances for showers and storms. && .SHORT TERM /THROUGH TONIGHT/... Issued at 115 PM CDT Sun Apr 20 2025 GOES water vapor imagery shows a potent upper low over north- central Oklahoma with new convective development occurring downstream beneath a mid-level dry slot. This area of convection is intensify across eastern Oklahoma and southeast Kansas, and heading into southwest Missouri. SPC mesoanalysis had a 1008mb surface low positioned over northern Oklahoma with an effective warm front stretching across central Missouri, marked by a jump in temperatures to the mid 70s and notable clearing on visible satellite imagery. The upper wave and associated surface low will continue to lift to the NNE into this evening, eventually pulling the warm sector into southern portions of the forecast area. Widespread cloud cover may limit instability to a certain extent; however, surface temperatures and dewpoints reaching the mid/upper 60s and upper 50s/low 60s should yield MLCAPE between 500-1000 J/kg south of I-80 by the late afternoon and evening. Strong forcing for ascent associated with the low and convergence along the cold front will lead to widespread moderate to heavy rainfall. CAMs continue to show an organized QLCS moving into our southwest counties between 3 - 6 PM, then tracking to the NNE toward the Mississippi River between 5 - 9 PM, gradually weakening with time. HREF mean 2-5 km updraft helicity values are highest generally along and south of Highway 34 where embedded, or even a few discrete supercells are most probable. The high shear environment with 0-3 km bulk values between 35-45 kts are supportive of QLCS mesovortices, which could lead to a few narrow corridors of damaging winds and potentially a few tornadoes across the southern outlook area. Additionally, any sustained semi-discrete cells could pose a large hail risk. Another concern due to repeated rounds of storms and heavy rainfall is for isolated areas to receive 3"+ of total rainfall, which could lead to localized flash flooding. The area most at risk for this appears to be west of the Mississippi River and south of Highway 30. SPC Outlook: The Enhanced Risk has been shifted northward to include portions of northeast Missouri, and the Slight Risk remains in place just south of the I-80 corridor. Damaging winds, large hail, and a few tornadoes are possible with the strongest cells late this afternoon and into early tonight. && .LONG TERM /MONDAY THROUGH SUNDAY/... Issued at 115 PM CDT Sun Apr 20 2025 Monday through Saturday: the pattern remains somewhat active despite zonal flow aloft. Periodic shortwaves will translate through the region, which could spark off some additional showers and storms, but exact timing and location details remain uncertain this far out. Temperatures are expected to gradually warm up into the 70s for much of this time-frame, cooling into the 60s on Saturday. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 636 PM CDT Sun Apr 20 2025 An area of low pressure over north-central Missouri will continue to lift northeastward towards our region this evening, bringing widespread showers and thunderstorms. MVFR/IFR ceilings and visibilities are likely, with perhaps some brief LIFR conditions possible with the stronger storms. Some of these storms could be strong to severe, mainly for BRL, with damaging winds being the main threat. As the low passes through late this evening into the overnight hours, winds are expected to shift dramatically, ultimately becoming west-northwesterly and remaining gusty. Once the showers and storms diminishes, IFR ceilings will gradually improve throughout the day Monday. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Uttech LONG TERM...Haase/Uttech AVIATION...Schultz
Hazardous weather outlook, Apr 20, 2:07 PM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 207 PM CDT Sun Apr 20 2025 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 207 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A strong storm system is expected to bring widespread rain and a few thunderstorms to the outlook area today into this evening. Heavy rainfall and a few severe storms are possible, with the main threats damaging wind and large hail, especially this evening. A few tornadoes are also possible mainly south of Highway 34. The Storm Prediction Center has an Enhanced Risk (Level 3 of 5) across portions of northeast Missouri, a Slight Risk extending to the north just south of the Interstate 80 corridor, and a Marginal Risk up to the Highway 30 corridor. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... GENERAL STORM MOTION OF THE DAY: Toward the northeast at 40 to 45 mph. Haase/Uttech
In the hours before
Local storm report, Apr 20, 8:21 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
821 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM Tornado 1 SSE Beaverdale 40.83N 91.21W
04/20/2025 Des Moines IA Emergency Mngr
DOT metal building/shed collapsed.
&&
ERVINLocal storm report, Apr 20, 8:22 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
822 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM Tstm Wnd Dmg 1 SSE Beaverdale 40.84N 91.21W
04/20/2025 Des Moines IA Emergency Mngr
Tree reported blown down.
&&
ERVINLocal storm report, Apr 20, 8:23 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
823 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM Tstm Wnd Dmg 1 N Macomb 40.47N 90.68W
04/20/2025 McDonough IL Trained Spotter
Large tree blown down over roof of house
with siding damage.
&&
JTSLocal storm report, Apr 20, 8:25 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
825 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Dmg 3 SE Macomb 40.44N 90.65W
04/20/2025 McDonough IL Trained Spotter
Several shingles lost from roof of house.
Time estimated by radar.
&&
JTSLocal storm report, Apr 20, 8:27 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
827 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM Rain Shellsburg 42.09N 91.87W
04/20/2025 M1.19 Inch Benton IA Public
Total rainfall so far.
&&
JTSLocal storm report, Apr 20, 8:31 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
831 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Rain 3 W Cedar Rapids 41.97N 91.73W
04/20/2025 M2.40 Inch Linn IA Trained Spotter
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:00 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 60 min |
| Apr 20, 7:14 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 61 min |
| Apr 20, 7:25 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 65 min |
| Apr 20, 7:33 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 42 min |
| Apr 20, 7:33 PM CDT | Tornado Warning | DVN | Henderson, Mercer | 42 min |
| Apr 20, 7:37 PM CDT | Tornado Warning | DVN | Hancock, Henderson, McDonough, Warren | 23 min |
| Apr 20, 7:55 PM CDT | Severe Thunderstorm Warning | DVN | McDonough, Mercer, Warren | 65 min |
| Apr 20, 7:57 PM CDT | Tornado Warning | DVN | Warren | 23 min |
| Apr 20, 8:00 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 32 min |
| Apr 20, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 67 min |
| Apr 20, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 59 min |
| Apr 20, 8:52 PM CDT | Tornado Warning | DVN | Henry | 34 min |
| Apr 20, 9:06 PM CDT | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 24 min |
| Apr 20, 9:14 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 31 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.